GenCare - Headache Relief Acetaminophen with Aspirin (NSAID) & Caffeine (200 Caplets) Value Pack | Head Pain, Muscle Aches, Back Pain & Body | Generic Excedren Extra Strength
Stock Expiry Date: 06-04-2027
Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- HEAD & BODY PAIN RELIEF - Each caplet of GenCare Extra Strength Headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin (NSAID) and 65 mg of Caffeine to give fast and extended pain relief of headaches, muscle aches, back pain and migraines.
- HUGE SAVINGS - Save big compared to big box stores and your local pharmacy with effective over the counter relief with our bulk size 300 caplet value bottle. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most. Compare to generic Excedren Extra Strength active ingredients.
- ACTS FAST - Headaches, migraines and pain can hit at the worst time. 65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand. 65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed.
- HELPS WITH ACHES & PAINS - Relieve Back pain, neck pain, toothaches, menstrual cramps, arthritis, joint pain and more in one easy to swallow caplet. Directions: Adults and children 12 years and older : take 2 caplets every 6 hours . Do not exceed 8 caplets in a 24 hour period.
- 100% SATISFACTION GUARANTEE - Say goodbye to headaches and pain! GenCare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee. Join thousands of satisfied customers.
| Brand Brand Brand | Gencare |
| Unit Count | 200.0 Kont |
| Form | Caplet |
| Ürün Faydaları | Headache Relief |
| Madde Sayısı | 1 1 1 |
| Üretici yapımcı | GENCARE GENERIC HEALTHCARE |
| Ürün Türü | Acetaminophen |
| Ürün için özel kullanımlar | Arthritis |
| UPC | 372090002951 |
| Hedef seyirci | Unisex-Adults |
| Net İçerik | 200 Count |
| Marka adı | GenCare |
| Age Range Description | Yetişkin Yetişkin Yetişkin |
| Üretici Bölüm Numarası | EB-009 |
| Hedef Body Part | Head |
-
4 veya daha fazla ürün aldığınızda %5 indirim kazanırsınız
-
Bir sonraki alışverişinizde %5 indirim kazanın.
-
Siparişler Brooklyn, ABD'den işlenir ve gönderilir.
-
200€ üzerindeki siparişlerde ücretsiz teslimatın tadını çıkarın.
30 Günlük İade Garantisi Güvenle desteklenen alışverişler, 30 günlük iade desteği ile.
SKU |
BRSRAFIYCRYQKF35 |
Kategori |
Sağlık Bakımı , Over-Counter İlaçları , Ağrı Relievers , Non-Aspirin , Acetaminophen |
Barcode |
372090002951 |
Tags |
Important information
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Package Dimensions
4.49 x 2.28 x 2.2 inches; 5.64 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Sorumluluk Reddi
Besin takviyeleri ilaç değildir. Bu web sitesinde satılan ürünler, herhangi bir hastalığın teşhisi, tedavisi, iyileştirilmesi veya önlenmesi amacıyla tasarlanmamıştır. Bir tıbbi durumunuz varsa, kullanmadan önce her zaman bir sağlık uzmanına danışın. Bireysel sonuçlar farklılık gösterebilir. Sipariş vererek, ülkenizin ithalat düzenlemelerine uymayı kabul edersiniz. Belirtilen yerlerde geçerli gümrük ve vergileri karşılıyoruz.









